EconPapers    
Economics at your fingertips  
 

Representations of I(2) cointegrated systems using the Smith-McMillan form

Niels Haldrup () and Mark Salmon ()

Journal of Econometrics, 1998, vol. 84, issue 2, 303-325

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00088-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:84:y:1998:i:2:p:303-325

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-01
Handle: RePEc:eee:econom:v:84:y:1998:i:2:p:303-325